# SDR AALA202106189002

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 22,130 hours, 6,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD PASSENGER DOOR ASSIST ACTUATOR PRESSURE IS LOW AT 12500 PSI. SERVICED RIGHT FORWARD PASSENGER ASSIST ACTUATOR PER AMM 52-10-00
